# SDR 02FDEA00934

- Difficulty date: December 6, 2002
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727-200
- Aircraft serial: 21394
- Aircraft time: 40,642 hours, 28,433 cycles
- Engine: Pwa JT8D9
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00836 CORROSION C53-224-02 CREASE BEAM BS 500 RBL 67. CORROSION ON CREASE BEAM AT BS 600, RBL 67, WL208 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1. REMOVED CREASE BEAM BS 445-525, RBL 67,WL 208. FABRICATED   REPLACEMENT CREASE BEAM FROM BAC 1515-531 7075-T6 LOT NR 391371 IAW SRM 51-30-5.   INSTALLED CREASE BEAM BS 445-525, RBL 67, WL 208 IAW SRM 51-30-2 AND SOPM 20-50-01.
